MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS - 50-7500B; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS - 50-7500B; APPARATUS, SUCTION, PATIENT CARE
Model Number 50-7500B
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: customer received kit with defective issue; no pt harm.Event description states: bottles were open in box.On (b)(6) 2023: customer state that initially confirmed that call was about insurance coverage.Customer said that the bottles were not sealed in packaging when she went to use them.However, was able to drain successfully with another bottle and ep did replace bottles, didn't remember the exact number that were not packaged correctly.How many bottles were non-usable: happened twice for two different shipments.No damage to shipping box.No damage to inside box.Discarded bottles.Did not record the lot number.
 
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a020503.Patient problem code: (b)(6).
 
Additional Manufacturer Narrative
(b)(4).Follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.We would be very interested in examining product that does not meet your expectations and our quality standards.A photo of the defect could assist our quality team in their investigation.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis of the affected device.Examination of the product involved may provide clarification as to the cause for the reported failure.We regret any inconveniences this incident may have caused you and your facility.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.H3 other text: see manufacture narration.
 
Event or Problem Description
It was reported: customer received kit with defective issue; no pt harm.Event description states: bottles were open in box.Questions/inquiries: confirm patient harm and notate in event desc per attached statement above.On 11jan2023: customer state that initially confirmed that call was about insurance coverage.Customer said that the bottles were not sealed in packaging when she went to use them.However, was able to drain successfully with another bottle and ep did replace bottles, didn't remember the exact number that were not packaged correctly.How many bottles were non-usable: happend twice for two different shipments.No damage to shipping box.No damage to inside box discarded bottles.Did not record the lot number.

Brand Name
PLEURX DRAINAGE KIT 500ML 10/CS - 50-7500B
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key16158945
Report Number9680904-2023-00002
Device Sequence Number6977809
Product Code DWM
UDI-Device Identifier10885403090714
UDI-Public(01)10885403090714
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K971753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number50-7500B
Device Catalogue Number50-7500B
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown